# SDR IPXA10558290

- Difficulty date: January 15, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 19,881 hours, 13,744 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Dented
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 ACCESS DOOR 313AL HAS A DENT ON EXTERNAL SURFACE 1/2" RT SIDE OF DOOR HANDLE AND 9.5 INCHES FROM FWD EDGE BS 1871.  REPAIRED ACCESS DOOR 313AL IAW ER NO 10-1261.
